# SDR SWIA971538

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Engine: Pwa PW118B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BETWEEN 9,000 AND 11,000 FT EXPERIENCED FOUR SEPARATE INCIDENCES OF CABIN PRESSURE RELEASE.  CABIN ALTITUDE INDICATOR SPIKED TO GREATER THAN 2,000 FPM CLIMB.  RETURNED TO SLC.  CHECKED AUTO PRESSURIZATION USING TEST EQUIPMENT.  ALL FUNCTIONS CHECKED NORMAL.  ALSO MANUAL PRESSURIZATION CHECKS GOOD.  UNABLE TO DUPLICATE CONDITIONS ON GROUND.
